MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A: patient information was not provided.D4: expiration date and manufacture date (h4) will be provided upon investigation.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the circuit was primed and when support was initiated, the oxygenator leaked from the bottom half of the oxygenator.The oxygenator was changed out.
 
Additional Manufacturer Narrative
A4 - patient weight not provided by customer.B5 narrative information updated.D4: the primary udi number in d4 is reflective of all currently available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
Information about pump speed/flow rate and inlet/outlet pressures was not available.No issues were noted when priming and recirculating the pump prior to initiation of extracorporeal membrane oxygenation (ecmo).
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: evidence of an oxygenator leak consistent with fiber breakage was confirmed through evaluation of the returned oxygenator and submitted photo; however, a specific root cause for this finding could not be conclusively determined through this evaluation.Evaluation of the submitted image confirmed blood on the bottom of the oxygenator that appeared to have dripped from the bottom of the orange housing.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage; however, dried blood was noted at the bottom of the fiber bundle and in the bottom orange housing, within the gas flow pathway.The oxygenator was unable to be forwarded to the external manufacturer (eurosets) for technical analysis due to eurosets¿ internal procedures.The returned oxygenator was pressurized to approximately 850 millimeters of mercury (mmhg), and no leak was detected.The oxygenator was then operated on a test loop for approximately 10 minutes at 5000 revolutions per minute and approximately 0.7 liters per minute, with an inlet pressure of approximately 550 mmhg and an outlet pressure of approximately 1 mmhg.No leak was detected.The flow and pressure values recorded appeared consistent with post-exchange clotting or drying of the blood that remained in the returned device.Although the leak was unable to be reproduced through testing, the finding of dried blood within the bottom housing appeared consistent with a leak due to a broken fiber.The production documentation for eurosets was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with technical specifications.Devices are required to pass manufacturing inspections and specifications prior to release, and no abnormalities were documented which would cause or contribute to the reported occurrence.Devices that exhibit leaks are discarded prior to distribution.Eurosets determined that the issue occurred after eurosets¿ manufacturing and test phases.Eurosets communicated that their production process and controls will continue to be improved to further reduce the occurrence rate of these events.This event will also be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for eurosets amg pmp oxygenator, lot #106021028, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with technical specifications.The eurosets amg pmp instructions for use (ifu) is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and also warns that the device has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.The ifu warns to carefully check the device seal during priming and operation.Any loss may result in contamination of the environment or the operator, loss of blood, air embolism.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.Also, under the section titled ¿set up¿, the ifu warns to ¿carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.¿ under the section titled ¿during bypass¿, the ifu instructs that during the entire procedure, according to good prefusion practices, monitor the integrity of the system for leaks absence.In this section, the ifu warns that ¿during cpb (cardiopulmonary bypass) check the oxygenator integrity, a small breach can also result in continuous blood loss, bacterial risk, viral infection or pyrogen reaction.A large breach can result in rapid blood loss leading to shock and death.If leakage occurs replace the oxygenator with a new one.¿ under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.After 6 hours of use with blood or if particular situations occur, which may lead the person responsible for perfusion to determine the safety of the patient may be compromised (insufficient oxygenator performance, leaks, abnormal blood parameters, etc.), follow the procedure outlined in the ifu for oxygenator replacement.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22931077
Report Number3003752502-2025-00033
Device Sequence Number10389982
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)106021028
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number106021028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/24/2025
01/19/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/15/2025
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale